# SDR DLL13961645

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISITNG REPAIR WAS REMOVED FOR INSPECTION AND FOUND TO HAVE FURTHER DAMAGE.  THIS REPAIR HAS BEEN INCORPORATED INTO ER/A 359868-14.  NO FURTHER WORK IS ACCOMPLISHED PER THIS ER/A.
